# SDR SIMA20190111008

- Difficulty date: January 11, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 35,652 hours, 25,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBD LONGITUDINAL FLOORBEAM IS CORRODED BETWEEN FS1000.00 AND FS1031.00. C/A-COMPLETE:REPAIRED IAW ERS-CR-5300-3632.
